A case of radiation recall mucositis associated with docetaxel.
Аннотация
BACKGROUND
Radiation recall reactions, in particular dermatitis, are well documented in the literature. However, radiation recall mucositis is a rare clinical phenomenon.
METHODS
We report a case of a 45-year-old man diagnosed with squamous cell carcinoma of the base of tongue. He was treated with surgery followed by chemotherapy and radiation therapy. Several months after completing treatment, he had a recurrence develop outside of the previously irradiated field. He was offered radiation therapy concurrent with docetaxel as salvage therapy.
RESULTS
During salvage therapy, acute recall mucositis developed corresponding to his previously irradiated fields. His chemotherapy with docetaxel was withheld, and his symptoms rapidly improved.
CONCLUSIONS
This case describes radiation recall mucositis associated with docetaxel, a rare but potentially serious clinical situation. Given the potential severity of the reaction and increasing use of docetaxel as second-line treatment of recurrent head and neck cancers, it is important to be aware of this phenomenon.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.